On community structure validation in real networks

Signorelli, M and Cutillo, L orcid.org/0000-0002-2205-0338 (2022) On community structure validation in real networks. Computational Statistics, 37 (3). pp. 1165-1183. ISSN 0943-4062

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2021. This is an open access article under the terms of the Creative Commons Attribution 4.0 International License (CC BY 4.0) (https://creativecommons.org/licenses/by/4.0/)

Keywords: Community structure; Community validation; Graph; Network clustering; Network enrichment analysis; Stochastic blockmodel
Dates:
  • Published: July 2022
  • Published (online): 4 October 2021
  • Accepted: 16 September 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Sep 2021 11:42
Last Modified: 28 Aug 2022 10:27
Status: Published
Publisher: Springer
Identification Number: 10.1007/s00180-021-01156-6
Open Archives Initiative ID (OAI ID):

Export

Statistics